Some fixed point theorems

Roger D. Nussbaum

Research output: Contribution to journalArticlepeer-review

17 Scopus citations
Original languageEnglish (US)
Pages (from-to)360-365
Number of pages6
JournalBulletin of the American Mathematical Society
Volume77
Issue number3
DOIs
StatePublished - May 1971

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Asymptotic fixed point theorems
  • Fixed point index
  • Fixed points
  • Generalized Lefschetz number

Cite this